# SDR DHL2003805597

- Difficulty date: September 4, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 3755028503
- Condition: Cracked
- Location: Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK CLIP CRACKED 1.000 AT STA XRS 22.750, S-61.  REMOVED 505F, 560F ACCESS DOOR (INTERNAL).  REMOVED CRACKED CLIP IAW SRM 51-1-20D PG 21.  INSTALLED NEW CLIP IAW SRM 51-1-20D PG 9.  REINSTALLED 560F, 505F ACCESS DOOR IAW MM 20-16-0 PG 201-202.  FOR LEAK CHECK SEE NR 1894.
